MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE F LEFT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT PRECOAT SIZE F LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised four years, six months post implantation due to age related soft tissue laxity.Invoices show all components were replaced.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2:australia.H6-component code- suggested code: mechanical (g04) - femur.No devices or photographs were returned back for investigation.Review of the device history records identified no related deviations or anomalies during manufacturing.The articular surface was not compatible with the femoral implant used.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.X-ray review by third party hcp states that there is asymmetric lateral compartment narrowing with suspected polyethylene wear as noted.The reported event states that it is age related soft tissue laxity and also it was found that incompatible femoral and articular surface combination was used; however, it is not clear what caused the reported event hence a root cause cannot be determined.Instruction for use, under warnings shows articular surface was not compatible with the femoral implant used.This complaint cannot be confirmed.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Additional associated products: 00597604010, nexgen articular surface anterior constrained, size 10mm,lot# 64369684.

Brand Name
FEMORAL COMPONENT PRECOAT SIZE F LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20749822
Report Number3007963827-2024-00467
Device Sequence Number15544222
Product Code JWH
UDI-Device Identifier00889024191235
UDI-Public(01)00889024191235(17)281130(10)64128076
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00575001601
Device Lot Number64128076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight62 KG